A finite-difference solution to an inverse problem for determining a control function in a parabolic partial differential equation

Shingmin Wang, Yanping Lin

Research output: Journal article publicationJournal articleAcademic researchpeer-review

101 Citations (Scopus)

Abstract

A finite-difference solution is demonstrated for an inverse problem of determining a control function p(t) in the parabolic partial differential equation ut=uxx+pu+f(x,t), 0<x<1;0<t<or=T.
Original languageEnglish
Article number013
Pages (from-to)631-640
Number of pages10
JournalInverse Problems
Volume5
Issue number4
DOIs
Publication statusPublished - 1 Dec 1989

ASJC Scopus subject areas

  • Mathematical Physics
  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Cite this